- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Nurofen Cold + Flu PE
Ibuprofen 200mg, Phenylephrine hydrochloride 5mg.
Nurofen Cold + Flu PE provides fast effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including:
- Sore throat
- Sinus pain
- Body aches & pains
- Runny or blocked nose
Adults and children 12 years and over: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Take with water.
Warnings & Cautions
- Keep out of reach of children.
- Do not use in children under 12 years.
- Seek medical advice before use if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over.
- Seek medical advice before use if you suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- Seek medical advice before use if you have taken other medicines for cold and flu.
- Do not use if you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
- Do not take if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- Do not take during the first 6 months of pregnancy, except with your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- Do not take for more than 3 days at a time, except with your doctor's advice.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- This product may cause sleeplessness.
Reckitt Benckiser, NZ.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Nurofen Cold + Flu PE - 24 tablets x 1
Nurofen Cold + Flu PE - 48 tablets x 1